# SDR DALA2021122107926

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,685 hours, 10,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DONT PASS TEST EPSU-EMERGENCY POWER SUPPLY UNIT. CORRECTIVE ACTION: REPLACED EPSU 14WL. PERFORMED SYSTEM TEST OF EPSU 14WL. (2056226)
